# SDR 06FDEA04312

- Difficulty date: December 26, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY TRACK FS 54 TO 54.2 LT NR 5 HAS SLOTTED HOLE ATTACHMENT POINT HAS WEAR MEASURING .051 IN.  REMOVED AND INSTALLED FLOORBOARD IAW A310/200 AMM 53-10-254.  ROUTED TO B/S FOR REPAIR IAW A310/200 SCP53-15-16.  INSTALLED DUMMY TRACK IAW A310/200 SRM 53-15-18.
